Thunderstorm Wind, White
- When
- July 17, 5:39 PM CST
- Where
- White County, Searcy
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- OFFICIAL NWS OBS.
- Coordinates
- 35.250, -91.750
Thunderstorm winds knocked down two large trees.
1 thunderstorm wind, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before the first event at Jul 17, 2:59 PM CST, 2 hours 40 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LITTLE ROCK AR 359 PM CDT THU JUL 17 2003 VORT MAX CURRENTLY MOVING THROUGH THE AREA IS INITIATING SOME CONVECTION ACROSS THE EASTERN HALF OF THE AREA. FEEL THESE STORMS WILL NOT LAST PAST SUNSET. HIGH PRESSURE CONTINUES ACROSS MUCH OF THE CENTRAL AND WESTERN U.S. THIS WILL CONTINUE THE HOT AND DRY WEATHER ACROSS ARKANSAS. THE HEAT AND HUMIDITY WILL CONTINUE FOR FRIDAY WITH HEAT INDICES OF 105 TO 110. HEAT ADVISORY WILL CONTINUE THROUGH FRIDAY. A COLD FRONT WILL MOVE INTO ARKANSAS FROM THE NORTH ON SATURDAY. THIS WILL BRING AN INCREASED CHANCE OF SHOWERS AND THUNDERSTORMS. AN MCS SHOULD DEVELOP FRIDAY NIGHT AND MOVE INTO NORTHEAST ARKANSAS SATURDAY MORNING. GFS IS AGAIN WETTER THAN ETA OR NGM. WILL GO WITH A BLEND. QPF ON THE GFS IS INDICATING OVER 2 INCHES OF RAIN IN THE NORTHEAST PART OF THE STATE SATURDAY MORNING. FEEL THIS IS OVERDONE AND BY ABOUT 2 FOLD. ANOTHER COLD FRONT DROPS OUT OF THE PLAINS INTO ARKANSAS LATE MONDAY INTO TUESDAY. THIS WILL AGAIN BRING AN INCREASE IN POPS TO A CHANCE. TEMPERATURES WILL BE COOLER SATURDAY WITH INCREASED CLOUD COVER. TEMPERATURES WILL DROP A FEW MORE DEGREES BEHIND THE TUESDAY FRONT. HRO 73 94 72 90 / 10 20 20 30 LIT 76 97 77 93 / 10 10 20 20 HOT 76 97 77 93 / 10 10 10 20 PBF 77 97 76 94 / 10 10 10 20 .LZK... AR...HEAT ADVISORY FOR TONIGHT AND FRIDAY FOR ZONES ARZ021>022... ARZ030>032...ARZ037>047...ARZ052>057...ARZ062>069. 51
ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-181000- HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LITTLE ROCK AR 500 AM CDT THU JUL 17 2003 THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS. .DAY ONE...TODAY AND TONIGHT A HEAT ADVISORY IS IN EFFECT FOR THIS AFTERNOON IN CENTRAL AND SOUTHERN ARKANSAS. HIGH TEMPERATURES IN THE 90S...COMBINED WITH HIGH HUMIDITY VALUES...WILL PRODUCE HEAT INDICES BETWEEN 105 AND 110 DEGREES THIS AFTERNOON IN CENTRAL AND SOUTHERN ARKANSAS. ELSEWHERE...AFTERNOON HEAT INDEX VALUES WILL RANGE FROM 100 TO 105 DEGREES. ALSO...A WEAK UPPER LEVEL DISTURBANCE WILL MOVE INTO ARKANSAS FROM MISSOURI...AND IN COMBINATION WITH THE HIGH TEMPERATURES...ISOLATED SHOWERS AND THUNDERSTORMS WILL DEVELOP. THE POSSIBILITY OF SEVERE WEATHER WILL BE MINIMAL. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY A HEAT ADVISORY IS IN EFFECT FOR FRIDAY AFTERNOON IN CENTRAL AND SOUTHERN ARKANSAS WHERE AFTERNOON HEAT INDICES WILL RANGE BETWEEN 105 TO 110 DEGREES. NORTHERN ARKANSAS WILL SEE HEAT INDEX VALUES BETWEEN 100 AND 105 DEGREES FRIDAY AFTERNOON. SCATTERED SHOWERS AND THUNDERSTORMS MAY BE POSSIBLE FRIDAY AFTERNOON INTO SATURDAY AS COLD FRONT MOVES INTO ARKANSAS FROM THE NORTH. IT APPEARS THAT THE THREAT OF SEVERE WEATHER WILL BE MINIMAL. ANOTHER FRONT WILL APPROACH THE REGION MONDAY...BRINGING ANOTHER ROUND OF SHOWERS AND THUNDERSTORMS. WITH THESE TWO SYSTEMS...COOLER TEMPERATURES WILL FOLLOW...WITH AFTERNOON TEMPERATURES REACHING THE UPPER 80S TO THE LOWER 90S. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. 58
The national radar mosaic for the moment the first event began.
1 thunderstorm wind. Local standard time, as filed.
Thunderstorm winds knocked down two large trees.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Arkansas in 2003Every state in 2003This day in weather historyWarnings in Arkansas, July 2003
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5329479.